MAUDE Adverse Event Report: C. R. BARD, INC. PISTON IRRIGATION TRAY; SYRINGE, IRRIGATING (NON DENTAL)

C. R. BARD, INC. PISTON IRRIGATION TRAY; SYRINGE, IRRIGATING (NON DENTAL)
Model Number PK7644960
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
A surgical physician assistant stated that this product was very difficult to use.When the syringe is filled to the 70ml mark, it self ejects to the 40ml mark.It also sticks, which makes it impossible to use single handed.

Brand Name
PISTON IRRIGATION TRAY
Common Device Name
SYRINGE, IRRIGATING (NON DENTAL)
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key10137532
Report Number10137532
Device Sequence Number19368725
Product Code KYZ
UDI-Device Identifier00801741051128
UDI-Public(01)00801741051128(17)250131(10)NGEN4274
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
Report Date (Section F) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK7644960
Device Catalogue Number750310
Device Lot NumberNGEN4274
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/14/2020